Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why is renolog prescribed to any patient with high urea level ?

Why is renolog prescribed to a patient? The patient has been found to have a high level of urea (84 mg/dl), creatinine(1.6) and uric acid (10.6). An abdominal scan has also been suggested. She actually consulted the doc for pain while walking and occasional swelling of ankles. A series of tests revealed the above values.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Renolong is a combination of alfa keto amino acid and essential amino acid.used for treatment of chronic kidney disease patient on conservative combination with low protein diet it delaying progresion of kidney disease by reducing nitrogenous waste,reducing protein degradation thus reduced urine protein excretion,relieve uremic symptoms,improve metabolic complications
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor